# SDR MASA2009052900172

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 2889 PHX-AUS.  AIRCRAFT RETURNED TO THE FIELD DUE TO NOSE GEAR DISAGREE AFTER TAKEOFF.  MX REMOVED AND REPLACED NLG AND DOORS.
